# SDR AALA20100531TUL01

- Difficulty date: May 31, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 57,893 hours, 20,229 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER NINE SLAT CORRODED.  ACCOMPLISHED DOUBLER REPAIR.
